[Home ] [Archive]    
:: Volume 11, Issue 3 (Summer 2016) ::
J. Mon. Ec. 2016, 11(3): 225-243 Back to browse issues page
Identifiability of Dynamic Stochastic General Equilibrium Models with Covariance Restrictions
Mohammad Taremi1, Farzad Esksndari 1, Mohammad Bameni Moghadam1
1- Department of Mathematical Science and Computer, Faculty of Economics, Allameh Tabataba’i University
Abstract:   (959 Views)
In this paper, we study the identification problem of parameters of Dynamic Stochastic General Equilibrium Models with emphasis on structural constraints, in order to make the number of observable variables is equal to the number of exogenous variables. We derive a set of identifiability conditions and suggest a procedure for a thorough analysis of identification at each point in the parameters space. The procedure can be applied, before DSGE models are estimated, to determine where identification fails. We also use a Monte Carlo simulation and study the effect of restrictions on the estimate. The results show that the use of restrictions for estimation, when identification is reduced, leads us to inaccurate estimates and unreliable inference even when the number of observations is large.
Keywords: DSGE Model, Identifiability, Monte Carlo Simulation
Full-Text [PDF 288 kb]   (1027 Downloads)    
Type of Study: Original Research - Empirical | Subject: Economics
Received: 15 Feb 2017 | Accepted: 1 Jan 2018 | Published: 9 Dec 2018
Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taremi M, Esksndari F, Bameni Moghadam M. Identifiability of Dynamic Stochastic General Equilibrium Models with Covariance Restrictions . J. Mon. Ec.. 2016; 11 (3) :225-243
URL: http://jme.mbri.ac.ir/article-1-201-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 3 (Summer 2016) Back to browse issues page
Journal of Money and Economy Journal of Money And Economy
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4341